Signature Care Antacid & Pain Relief Effervescent Aspirin Tablet - 36 Count
Loading..
Active Ingredients: In Each Effervescent Tablet: Aspirin (325 mg) (NSAID), Citric Acid (1000 mg), Sodium Bicarbonate (Heat-Treated) (1916 mg). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Antacid; Antacid. Inactive Ingredients: None.
Antacid & Pain Relief, Effervescent Tablets

Other Information: Each tablet contains: sodium 524 mg. Store at room temperature (59-86 degrees F). Misc: Aspirin (NSAID)/pain reliever. Citric acid/antacid. Sodium bicarbonate/antacid. Compare to Alka-Seltzer active ingredients (This product is not manufactured, distributed or licensed by the maker of Alka-Seltzer). Quality guaranteed. Relief of: heartburn, acid indigestion, body aches and pains, sour stomach with headache. Questions or comments? 1-888-723-3929. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains a non-steroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every
Directions Directions: Do not exceed recommended dosage. To avoid serious injury, completely dissolve tablets in 4 oz. of water before taking. Uses: Take this product any time - morning, noon or night - when you need relief from heartburn, acid indigestion, sour stomach with headache or body aches and pains. Mornings. Noontime. Evenings. Place two (2) tablets in 4 oz. Of water. Dissolve tablets completely. You do not have to drink any of the residue that may be on the bottom of the glass. The medicines are in the water. Adults and Children 12 Years and Over (Up to 60 Years of Age): 2 tablets every 4 hours. Do not exceed 8 tablets in 24 hours. 60 Years and Over: 2 tablets every 4 hours. Do not exceed 4 tablets in 24 hours.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.